Affordable Access

Publisher Website

On Young Modules of Defect 2 Blocks of Symmetric Group Algebras

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
221
Issue
2
Identifiers
DOI: 10.1006/jabr.1999.8022
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we obtain the ordinary characters and module structures of the Young modules of defect 2 blocks of symmetric group algebras. We also study how these modules induce and restrict in a [2:1]-pair.

There are no comments yet on this publication. Be the first to share your thoughts.